Get your Health question answered in 3 easy steps

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have red rashes on inner thigh. Can I apply neo clobenate- gm?

Answered by
Dr.
Dr. Sudhir Kumar

Neurologist

Practicing since :1994

Answered : 5617 Questions

default
Posted on Mon, 10 Dec 2012 in Skin Rash
Question: i have a rash on inner thigh ,the skin in the affected area has got folds and has turned red. looks like i lost a little skin there. what should i do...?
can i apply neo clobenate- gm
doctor
Answered by Dr. Sudhir Kumar 2 hours later
Hi XXXXXXX,

Thank you for posting your query.

The most likely cause of rash in inner thighs is a fungal infection, called as tinea cruris.

There is redness, along with itching in this condition.

You can use neo clobenate GM cream in the affected area to get relief.

I hope it helps. Please get back if you have any more queries.

Wishing you good health,
Dr Sudhir Kumar MD DM
Apollo Hospitals, Jubilee Hills, Hyderabad
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudhir Kumar 2 hours later
what should i do to prevent it from spreading and how should i take care of it...?
doctor
Answered by Dr. Sudhir Kumar 7 hours later
Thank you for getting back.
You should apply the cream twice a day- first in the morning after bath, and second at bed time. It should be continued for 4-6 weeks.
After bath, do not leave the area wet, you should wipe it clean.
These measures would ensure that it does not spread.
Best wishes,
Dr Sudhir Kumar MD DM
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  

Recent questions on Fungal infection

doctor1 MD

Good day. I have noticed a strongish smell after urinating. The pharmacist said its either a fungal or bacterial infection. Diflucan was suggested, but that would only sort out a fungal infection not a bacterial?? i had been on antibiotics a while ago and my life is very stressful right now due to my mother being ill. In the past I would use Diflucan after antibiotics to get rid of the candida which antibiotics cause. NOw there is only a smell of the urine but no actual discharge.

doctor1 MD

I have a dermatology issue. The skin on my fingers crack. I live in Maine and have suffered from chap fingers all my life. But now it seems to affect my thumbs. During the year, when my hands are clear. A calous will appear. And the skin will peal, and the layers of skin will continue till they eventually bleed. Right now both thumbs are affected. I thought it might be a fungal infection. It could be a contact alegy? The only relief I get is by using tape. Help?

doctor1 MD

Dear Dr. I started feeling some irritation and pain in my anus 4-5 days back. It was occurring after morning stool. After a day I started feeling irritation in my aus and near by the whole day and was not able to sit properly which is occuring till now. In morning it bleeded and paining. the skin near anus area has dried up and irritating me. Is it piles or some fungal infection ?

doctor1 MD

hi doc . my name is alvin .when i was 15 i had fungal infection in my inner thighs .i have used some medicines at that time now there is no infection but the skin there became darker is there any surgical method to get rid of this.already i have applied too much ointments in that area and i am dissapointed.please help me in this

doctor1 MD

My daughter is overseas and has asked about a rash she has developed: First one, now two, salmon-colored slightly raised patches of approximately 2 and 3 centimeters, respectively. One is just anterior to her left axilla, the other is on her...

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching .what the reason The doctor has started working on your question. Once the doctor submits the answer,...

doctor1 MD

Hi Doctor, The inner skin of my thighs are becoming black and with small hard pimples . Please advise some medications as one of the pimple is paining and during itching has got open as well